Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 166, NWS Amarillo, TX

June 16, 20124 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 16, 2012, 10:36 PM CDT for 4 counties in Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2012, 10:36 PM CDT (03:36 UTC)
Expired
Jun 16, 2012, 11:30 PM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 16 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 10:50 PM CDTTSTM WND DMGClaude, TX3 INCH TREE LIMB WAS BLOWN DOWN FROM A PINE TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WUUS54 KAMA 170336
SVRAMA
TXC011-065-375-381-170430-
/O.NEW.KAMA.SV.W.0166.120617T0336Z-120617T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
  CARSON COUNTY IN THE PANHANDLE OF TEXAS
  POTTER COUNTY IN THE PANHANDLE OF TEXAS
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1130 PM CDT

* AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED NEAR WASHBURN...OR ABOUT 9 MILES EAST OF AMARILLO...MOVING
  EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...
  CLAUDE...
  AMARILLO...
  WHITE DEER...
  PALO DURO CANYON...
  CANYON...
  BUSHLAND...
  WAYSIDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3475 10206 3562 10214 3561 10111 3474 10110
TIME...MOT...LOC 0335Z 259DEG 25KT 3520 10163

$$

MOULTON
6 follow-up statements
458 
WWUS54 KAMA 170343
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1043 PM CDT SAT JUN 16 2012

TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1043 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...RANDALL AND POTTER COUNTIES...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS ARE 
IN CENTRAL POTTER AND RANDALL COUNTIES...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO...
CANYON...CLAUDE...PANHANDLE...PANTEX AND TIMBERCREEK CANYON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10206 3562 10214 3561 10111 3474 10110
TIME...MOT...LOC 0343Z 259DEG 25KT 3522 10155

$$

MOULTON
214 
WWUS54 KAMA 170349
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1049 PM CDT SAT JUN 16 2012

TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1049 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...RANDALL AND POTTER COUNTIES...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR WASHBURN...OR 12 MILES SOUTHWEST OF PANHANDLE...MOVING 
EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO...
CANYON...CLAUDE...PANHANDLE...PANTEX AND TIMBERCREEK CANYON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10195 3562 10214 3561 10111 3474 10110
TIME...MOT...LOC 0349Z 259DEG 25KT 3523 10150

$$

MOULTON
581 
WWUS54 KAMA 170357
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1057 PM CDT SAT JUN 16 2012

TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1057 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...RANDALL AND POTTER COUNTIES...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES EAST OF AMARILLO...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WASHBURN...PANTEX...WAYSIDE...WHITE DEER...SKELLYTOWN...PANHANDLE...
GOODNIGHT AND CLAUDE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10195 3562 10214 3561 10111 3474 10110
TIME...MOT...LOC 0357Z 267DEG 22KT 3517 10169

$$

MOULTON
156 
WWUS54 KAMA 170406
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1106 PM CDT SAT JUN 16 2012

TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1106 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...EASTERN RANDALL AND POTTER COUNTIES...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS GROUP OF 
STORMS ARE LOCATED EAST OF AMARILLO...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PANTEX...WAYSIDE...WHITE DEER...SKELLYTOWN...PANHANDLE...GOODNIGHT
AND CLAUDE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10183 3516 10189 3562 10210 3561 10111
      3474 10110
TIME...MOT...LOC 0405Z 267DEG 22KT 3517 10163

$$

MOULTON
079 
WWUS54 KAMA 170414
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1114 PM CDT SAT JUN 16 2012

TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1114 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...EASTERN RANDALL AND EASTERN POTTER
COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR WASHBURN...OR 12 MILES EAST OF AMARILLO...MOVING EAST AT
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
DEER...SKELLYTOWN...PANHANDLE...GOODNIGHT AND CLAUDE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10174 3520 10176 3544 10190 3562 10194
      3561 10111 3474 10110
TIME...MOT...LOC 0413Z 267DEG 22KT 3517 10157

$$

MOULTON
135 
WWUS54 KAMA 170423
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1123 PM CDT SAT JUN 16 2012

TXC011-065-375-381-170430-
/O.CON.KAMA.SV.W.0166.000000T0000Z-120617T0430Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1123 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ARMSTRONG...CARSON...EASTERN RANDALL AND EASTERN POTTER
COUNTIES...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR WASHBURN...OR 9 MILES NORTHWEST OF CLAUDE...MOVING EAST
AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE 
DEER...SKELLYTOWN...PANHANDLE AND GOODNIGHT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3475 10169 3520 10172 3544 10175 3562 10181
      3561 10111 3474 10110
TIME...MOT...LOC 0423Z 267DEG 22KT 3517 10150

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:18 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 16, 6:18 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT SAT JUN 16 2012

.AVIATION...
FOR THE 00Z TAFS...VFR CONDITIONS ARE FORECASTED FOR THE PERIOD. THE
FOCUS OF CONCERN...HOWEVER IS PRECIPITATION CHANCES THIS EVENING.
STORMS ARE SURROUNDING THE AREA AND SLOW MOVING. THE TAF SITE THAT
HAS THE BEST CHANCE TO SEE LOWER THAN VFR CONDITIONS IS GUY AS STORMS
SLOWLY MOVE IN FROM NEW MEXICO. AT THIS POINT HAVE LEFT MENTION OF TS
OR LOWERED CEILINGS OUT OF THE TAFS AS STORMS STRUGGLE TO STAY ORGANIZED...HOWEVER
WILL AMEND AS NECESSARY AND AS STORM FORMATION BECOMES MORE WELL
DEFINED. WINDS SHOULD REMAIN LIGHT AT ALL SITES THROUGH THE PERIOD
AND GENERALLY OUT OF THE SOUTH EXCEPT AT GUY WHERE WINDS WILL SWING
TO OUT OF THE NORTH OVERNIGHT.

MOULTON

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT SAT JUN 16 2012/

DISCUSSION...
NO THUNDERSTORMS HAVE DEVELOPED YET ACROSS THE PANHANDLES...AS
CURRENT TEMPERATURES HAVE NOT YET REACHED CONVECTIVE TEMPERATURE
ACROSS MOST LOCATIONS.  VISIBLE SATELLITE REVEALS THAT CUMULUS IS
DEVELOPING HOWEVER.

HAVE INCREASED POPS FOR TONIGHT...WITH SCATTERED THUNDERSTORMS
FORECAST FOR ALL SECTIONS.  LOWER LEVELS ARE EXPECTED TO CONTINUE
MOISTENING...FURTHER ENHANCING INSTABILITY.  STEEPER MID-LEVEL LAPSE
RATES OVER NORTHWEST SECTIONS EXPECTED TO PROVIDE CONVECTIVE SUPPORT
TO MID-LEVEL VORTICITY MAXIMUM WHICH SHOULD TRAVERSE NORTHERN ZONES.
THUNDERSTORMS WEST AND NORTH OF FORECAST AREA MAY GENERATE OUTFLOW
BOUNDARIES WHICH WOULD ENHANCE LOW-LEVEL SUPPORT.  HEAVY RAIN WILL BE
POSSIBLE DUE TO DEEP RICH MOISTURE AND EXPECTED SLOW MOVEMENT OF
THUNDERSTORMS.

ANOTHER ROUND THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON...
MAINLY ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA WHERE DEEPER
MOISTURE EXPECTED TO BE IN PLACE AHEAD OF SHORTWAVE TROF IN NORTHWEST
FLOW ALOFT.  HAVE INTRODUCED SLIGHT CHANCE OF EVENING THUNDERSTORMS
ACROSS SOUTHEAST SECTIONS..AS RESIDUAL INSTABILITY WILL BE IN PLACE
AS LOW-LEVEL JET DEVELOPS.  NO POPS IN REMAINDER OF FORECAST.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE
NEXT SEVERAL DAYS. SOUTHERLY WINDS WILL BECOME BREEZY ACROSS
EASTERN SECTIONS ON SUNDAY AND MONDAY...BUT RELATIVE HUMIDITY VALUES
ARE EXPECTED TO REMAIN ABOVE 20 PERCENT.  IN WESTERN SECTIONS...
RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT...BUT WINDS
WILL REMAIN LIGHT TO MODERATE.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 16, 3:42 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
342 PM CDT SAT JUN 16 2012

OKZ001>003-TXZ001>020-171100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
342 PM CDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES THROUGH
TONIGHT. SOME STORMS COULD BECOME STRONG TO SEVERE. LARGE HAIL UP TO
THE SIZE OF HALF DOLLARS AND DAMAGING WINDS UP TO 70 MPH WILL BE THE
PRIMARY HAZARDS. IN ADDITION...LOCALLY HEAVY RAIN COULD LEAD TO
FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG TO MARGINALLY SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE ON SUNDAY AFTERNOON AND EVENING ACROSS
MAINLY THE SOUTHEAST HALF OF THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...AND POSSIBLY
AGAIN ON SUNDAY ACROSS THE PANHANDLES.

COCKRELL

In the hours before

Local storm report, Jun 16, 10:14 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1014 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
06/16/2012  M68 MPH          POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1200573

TAS
Local storm report, Jun 16, 10:15 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1015 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND GST     1 E BUSHLAND            35.19N 102.05W
06/16/2012  M62 MPH          POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1200574

TAS
Local storm report, Jun 16, 10:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1019 PM CDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     2 S AMARILLO            35.17N 101.82W
06/16/2012  M60 MPH          RANDALL            TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1200575

TAS
Special weather statement, Jun 16, 10:24 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT SAT JUN 16 2012

OKZ001-002-TXZ001>003-170430-
CIMARRON OK-TEXAS OK-DALLAM TX-HANSFORD TX-SHERMAN TX-
1024 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR SHERMAN...
HANSFORD...DALLAM...TEXAS AND CIMARRON COUNTIES.

AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 7 MILES WEST OF STRATFORD...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

MOULTON
Special weather statement, Jun 16, 10:26 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CDT SAT JUN 16 2012

TXZ007-008-170400-
HUTCHINSON TX-MOORE TX-
1026 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT FOR MOORE AND HUTCHINSON
COUNTIES.

AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF DUMAS...MOVING
EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

MOULTON
Special weather statement, Jun 16, 10:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1028 PM CDT SAT JUN 16 2012

TXZ013-018-170430-
CARSON TX-ARMSTRONG TX-
1028 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR ARMSTRONG AND CARSON
COUNTIES.

AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES WEST OF WASHBURN...OR ABOUT
9 MILES EAST OF AMARILLO...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

MOULTON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:39 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham66 min
Jun 16, 9:21 PM CDTSevere Thunderstorm WarningAMADallam, Hartley54 min
Jun 16, 9:26 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall64 min
Jun 16, 9:57 PM CDTSevere Thunderstorm WarningAMAPotter, Randall48 min
Jun 16, 10:24 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.